# SDR UALA2013022001018

- Difficulty date: February 20, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 77,369 hours, 23,541 cycles
- Engine: Pwa PW2037
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Condition: Failed
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RUDDER PCU FAILED FREEPLAY CHECK ON WC 5R2717014.
